# SDR YENA201705070353

- Difficulty date: May 7, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 1610
- Aircraft time: 62,609 hours, 22,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 056639
- Condition: Discharged
- Location: Cabin
- Part time: 38,841 hours, 13,819 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6469, JFK-LCQ. DURING HEAVY MAINTENANCE, EPSU BATTERY PACK EMERGENCY R FAULT IS DISPLAYED ON THE PTP EMERGENCY LIGHTS TEST. REMOVED AND REPLACED RT EPSU BATTERY PACK (12WL) IAW AMM 33-51-38-000-002-A AND 33-51-38-400-002-A. OPS CKC GOOD IAW 33-51-38-710-052-B.
